# SDR HEEA954872

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078112
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESS INDICATOR READS HIGH.
